# SDR IPXA2024101541048

- Difficulty date: October 3, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 148N66148
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED BRACKETS ON STA. 1885.20 2EA. L/H AND 2EA. R/H FOR CORROSION ACCESS ON FRAME. FOUND BRACKETS CORRODED AND CRACKED.  INSTALLED  3 EA NEW BRACKETS AND 1EA FABRICATED BRACKET (GUUSSETS) AT STA. 1885.20 IAW B757-200 SRM 51-40-02-0G-0.
